Citation

BibTex format

@article{Su:2008:10.1002/aic.11599,
author = {Su, J and Gu, Z and Li, Y and Feng, S and Xu, XY},
doi = {10.1002/aic.11599},
journal = {AICHE JOURNAL},
pages = {2872--2887},
title = {An Adaptive Direct Quadrature Method of Moment for Population Balance Equations},
url = {http://dx.doi.org/10.1002/aic.11599},
volume = {54},
year = {2008}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Su,J
AU - Gu,Z
AU - Li,Y
AU - Feng,S
AU - Xu,XY
DO - 10.1002/aic.11599
EP - 2887
PY - 2008///
SN - 0001-1541
SP - 2872
TI - An Adaptive Direct Quadrature Method of Moment for Population Balance Equations
T2 - AICHE JOURNAL
UR - http://dx.doi.org/10.1002/aic.11599
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000260859600008&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 54
ER -